# SDR ABXA9800159

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Locking Tang
- Part number: 4911390503
- Condition: Cracked
- Location: Rt Horiz Stab
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOCKING TANGS CRACKED AND LOCKING PLATE SHIFTED ON THE HORIZONTAL STABILIZER MAIN ATTACH BOLT, RIGHT SIDE WHERE STABILIZER ATTACHES TO CENTER SECTION.  REPLACED BOLT, SLEEVE, AND RETAINER IAW DC9 MM 55-10-0.
